# SDR SIMA202003198002

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,846 hours, 31,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR EMERGENCY LIGHT LAMP IAW EMB 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
